# SDR MASA2011051802764

- Difficulty date: May 16, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 34,210 hours, 34,756 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR LIGHTS INOP.  REPAIRED BROKEN WIRE AT DOOR HINGE.
